MAUDE Adverse Event Report: K2M, INC. NAVIGATED CERVICAL SCREW INSERTER; YUKON®; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

K2M, INC. NAVIGATED CERVICAL SCREW INSERTER; YUKON®; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number 7601-N90003-M
Medical Device Problem Codes Mechanical Jam (2983); Failure to Eject (4010)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2022
Type of Reportable Event Malfunction
Event or Problem Description
This report summarizes two malfunction events where the tips of navigated cervical yukon polyaxial screw inserters were sticking when trying to disengage from the screw.Surgeries were successfully completed.One event experienced an unknown delay.No adverse consequences or medical intervention were reported.
 
Additional Manufacturer Narrative
This mdr is part of the fda voluntary malfunction summary reporting program.Additional information: lot mxyh.Unknown lot: will not be returned as hospital has discarded.A supplemental vmsr will be submitted upon completion of the investigations.
 
Additional Manufacturer Narrative
Mxyh (1): the device was not returned for evaluation.Complaint history was reviewed and no similar complaints for the reported lot number were identified.Limited information regarding the event was made available to stryker.Multiple attempts were made to obtain additional information, but no response was received.A root cause cannot be established.If additional information is received or the device is returned for evaluation, the investigation will be reopened and updated.Unknown lot (1): the device was not returned for evaluation.Device history records and complaint history could not be reviewed without either the device or a valid lot number.Limited information regarding the event was made available to stryker.Multiple attempts were made to obtain additional information, but no response was received.A root cause cannot be established.If additional information is received or the device is returned for evaluation, the investigation will be reopened and updated.H3 other text : device not returned.
 
Event or Problem Description
This record is a consolidation of q4 2021 records summarized as a part of the fda voluntary malfunction summary reporting program.This report captures two instances of intraoperative navigated yukon screw inserter tip deformation.In both cases, the procedure was successfully completed with no adverse consequence to the patient.There was no surgical delay in one of the events; one event involved an unspecified delay.

Brand Name
NAVIGATED CERVICAL SCREW INSERTER; YUKON®
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer (Section G)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer Contact
rita karan
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key13361907
Report Number3004774118-2022-00030
Device Sequence Number11682414
Product Code LXH
UDI-Device Identifier10888857415973
UDI-Public10888857415973
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized2
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7601-N90003-M
Device Catalogue Number7601-N90003-M
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/01/2022
Supplement Date Received by Manufacturer03/31/2022
Initial Report FDA Received Date01/26/2022
Supplement Report FDA Received Date04/22/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown